MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected product was technically analysed.Upon arrival, the clip was still on the cap and was only slightly moved forwards.The thread showed some crushing and flattening.This indicates that the grasper used was wrapped around the thread when inserted into the endoscope working channel.Turning the hand wheel caused the thread to be crushed.The force transmission was significantly reduced by the wrapped grasper, which can make clip application more difficult.During technical analysis, the clip could be applied without any problems.There are no indications of a product malfunction.The clip application was not verified by the user prior to tissue resection.It is stated in the instructions of use, that the application ring must remain visible and be observed.Only when the application ring has moved fully forwards to the edge of the cap the clip has been applied.The risk of causing a perforation is indicated in the instructions of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.
 
Event or Problem Description
The colonic ftrd was used for the treatment of an adenoma in the hepatic flexure.After turning the handwheel, the clip was not applied and the tissue was resected.The resulting perforation was closed with a clip within the same procedure.The patient was hospitalized for monitoring and recovered well.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22735501
Report Number3006696607-2025-00055
Device Sequence Number13041784
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14
Device Catalogue Number200.70
Device Lot Number858818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown